Alert archive / New York / Small Craft Advisories in 2017
Small Craft Advisory 68, NWS New York, NY
NWS New York, NY issued this small craft advisory at Jun 22, 2017, 3:30 PM EDT. It took effect at Jun 23, 2017, 12:00 PM EDT. It was in force for 32 hr.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2017, 3:30 PM EDT (19:30 UTC)
- In effect from
- Jun 23, 2017, 12:00 PM EDT
- Expired
- Jun 24, 2017, 7:37 PM EDT
- In force
- 32 hr
- Issued by
- NWS New York, NY
The text
As transmitted.
513 WHUS71 KOKX 221930 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 330 PM EDT THU JUN 22 2017 ...ROUGH CONDITIONS DEVELOP FRIDAY AFTERNOON... ANZ350-353-355-230400- /O.NEW.KOKX.SC.Y.0068.170623T1600Z-170624T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 330 PM EDT THU JUN 22 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO 6 AM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT FROM NOON FRIDAY TO 6 AM EDT SATURDAY. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
577 WHUS71 KOKX 230140 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 940 PM EDT THU JUN 22 2017 ...ROUGH CONDITIONS DEVELOP FRIDAY AFTERNOON... ANZ350-353-355-230945- /O.CON.KOKX.SC.Y.0068.170623T1600Z-170624T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 940 PM EDT THU JUN 22 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO 6 AM EDT SATURDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
464 WHUS71 KOKX 230746 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 346 AM EDT FRI JUN 23 2017 ...ROUGH CONDITIONS DEVELOP THIS AFTERNOON AND CONTINUE THROUGH SATURDAY... ANZ350-353-355-232215- /O.EXT.KOKX.SC.Y.0068.170623T1600Z-170625T0600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 346 AM EDT FRI JUN 23 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 2 AM EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS BUILDING TO 4 TO 5 FT TODAY...4 TO 7 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
294 WHUS71 KOKX 231932 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 332 PM EDT FRI JUN 23 2017 ...ROUGH OCEAN CONDITIONS CONTINUE INTO SATURDAY AND SATURDAY NIGHT... ANZ350-353-240345- /O.EXT.KOKX.SC.Y.0068.000000T0000Z-170625T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 332 PM EDT FRI JUN 23 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ355-240345- /O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T0600Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 332 PM EDT FRI JUN 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
696 WHUS71 KOKX 232228 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 628 PM EDT FRI JUN 23 2017 ...ROUGH OCEAN CONDITIONS CONTINUE INTO SATURDAY AND SATURDAY NIGHT... ANZ355-240630- /O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T0600Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 628 PM EDT FRI JUN 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-240630- /O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 628 PM EDT FRI JUN 23 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
664 WHUS71 KOKX 240445 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1245 AM EDT SAT JUN 24 2017 ...ROUGH OCEAN CONDITIONS CONTINUE TODAY AND TONIGHT... ANZ355-241245- /O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T0600Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1245 AM EDT SAT JUN 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-241245- /O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 1245 AM EDT SAT JUN 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
834 WHUS71 KOKX 241146 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 746 AM EDT SAT JUN 24 2017 ...ROUGH OCEAN CONDITIONS CONTINUE TODAY AND TONIGHT... ANZ355-242030- /O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T0600Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 746 AM EDT SAT JUN 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-242030- /O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 746 AM EDT SAT JUN 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
055 WHUS71 KOKX 241603 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1203 PM EDT SAT JUN 24 2017 ...ROUGH OCEAN CONDITIONS WILL CONTINUE INTO TONIGHT... ANZ355-250015- /O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T0600Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1203 PM EDT SAT JUN 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-250015- /O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 1203 PM EDT SAT JUN 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
939 WHUS71 KOKX 241613 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1213 PM EDT SAT JUN 24 2017 ...ROUGH OCEAN CONDITIONS WILL CONTINUE INTO TONIGHT... ANZ338-250000- /O.EXB.KOKX.SC.Y.0068.000000T0000Z-170625T0000Z/ NEW YORK HARBOR- 1213 PM EDT SAT JUN 24 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS...WEST WINDS AROUND 15 KT WITH GUSTS UP TO 25 KT. WAVES AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ355-250100- /O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T0600Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1213 PM EDT SAT JUN 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH NEAR SHORE GUSTS UP TO 20 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-250100- /O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 1213 PM EDT SAT JUN 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 5 TO 15 KT WITH NEAR SHORE GUSTS UP TO 20 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
715 WHUS71 KOKX 241937 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 337 PM EDT SAT JUN 24 2017 ...ROUGH CONDITIONS WILL CONTINUE ON NEW YORK HARBOR LATE TODAY AND ON THE OCEAN INTO SUNDAY... ANZ355-250345- /O.EXT.KOKX.SC.Y.0068.000000T0000Z-170625T1000Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 337 PM EDT SAT JUN 24 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT. NEAR SHORE GUSTS UP TO 25 KT BEFORE SUNSET. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-250345- /O.EXT.KOKX.SC.Y.0068.000000T0000Z-170625T1800Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 337 PM EDT SAT JUN 24 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ353-250345- /O.EXT.KOKX.SC.Y.0068.000000T0000Z-170625T1500Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 337 PM EDT SAT JUN 24 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ338-250000- /O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T0000Z/ NEW YORK HARBOR- 337 PM EDT SAT JUN 24 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WINDS...WEST AROUND 15 KT WITH GUSTS UP TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
080 WHUS71 KOKX 242337 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 737 PM EDT SAT JUN 24 2017 ANZ355-251000- /O.CAN.KOKX.SC.Y.0068.000000T0000Z-170625T1000Z/ /O.NEW.KOKX.SW.Y.0015.170625T0000Z-170625T1000Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 737 PM EDT SAT JUN 24 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT UNTIL 6 AM EDT SUNDAY. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER THAT BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ ANZ350-251000- /O.CAN.KOKX.SC.Y.0068.000000T0000Z-170625T1800Z/ /O.NEW.KOKX.SW.Y.0015.170625T0000Z-170625T1800Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 737 PM EDT SAT JUN 24 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 2 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT UNTIL 2 PM EDT SUNDAY. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER THAT BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ ANZ353-251000- /O.CAN.KOKX.SC.Y.0068.000000T0000Z-170625T1500Z/ /O.NEW.KOKX.SW.Y.0015.170625T0000Z-170625T1500Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 737 PM EDT SAT JUN 24 2017 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT UNTIL 11 AM EDT SUNDAY. * SEAS...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER THAT BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ ANZ338-250045- /O.CAN.KOKX.SC.Y.0068.000000T0000Z-170625T0000Z/ NEW YORK HARBOR- 737 PM EDT SAT JUN 24 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 22, 1:44 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jun 22, 1:44 PM EDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service New York NY 144 PM EDT Thu Jun 22 2017 .SYNOPSIS... Weak high pressure will slide across today, followed by a warm front passing through tonight. An upper level disturbance will approach on Friday. A series of fronts will then move across the area through the middle of next week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Forecast is on track. Weak high pressure will slide across, providing a mostly sunny day, though there could be an increase in high and mid level clouds late as a mid level vort max spills over the upper ridge to the west. Deep mixing under mostly sunny skies with H8 temps 13-14C should result in another warm day, with temps in the lower/mid 80s. There is a moderate risk for the development of rip currents at the eastern Suffolk ocean beaches. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/... A warm front passing through tonight could produce an isolated shower late tonight, with the better chances across SE CT as isentropic lift with the front strengthens a little. Some hi-res guidance indicates potential for some low stratus and/or patchy fog late as well. Low temps should range from the mid 60s across easternmost Long Island/CT, to the lower 70s in NYC metro. A lead mid level trough well in advance of any remnants of Tropical Storm Cindy will be approaching on Friday, accompanied by a substantial increase in low level moisture in the morning, with dewpoints in the lower 70s. Best forcing for any convection should arrive late morning or early afternoon, and while instability appears meager, with CAPE 500 J/kg or less, winds aloft may make up for this and lead to a few strong tstms, especially from NYC metro north/west. Had been concerned initially about a potential tropical predecessor rainfall event with the area on the poleward side of an upper jet streak approaching from the west, but think this potential will be greater to the west at least through daytime Friday. Temps will only be a tad less warm than those fcst for today, with upper 70s to mid 80s expected. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... NWP is in agreement that a broad upper level trough will remain east of the Rockies through much of the forecast period. The trough begins to sharpen early next week, but there are differences as to when the trough axis pushes east. Could see some heavy rainfall Fri night into Sat if the stronger NAM 50-60 kt LLJ verifies. GFS is much weaker, around 30 kt, and EC is around 40 kt. Increasing theta-e advection and an approaching short wave/pre-frontal trough should support rain moving in during the evening, generally west of the city, although may be too aggressive with likely PoP and it may hold off until after midnight. PW should increase to 2+ inches Fri Night into Sat as deep tropical moisture advects into the area. There appears to be enough elevated instability for some non-severe tstms, which could also aid in heavy rainfall potential. Rain continues Sat morning as the remnants of TS Cindy are forecast to ride along an approaching cold front. The front will be slow to move through, but the heavy rain threat should push east during the aftn. Weak ridging then builds in into Monday providing dry and seasonable weather. The 00Z EC has started to waver from other guidance on the progression of the upper trough over the eastern US early next week. After a dry cold frontal passage Sun night, another will approach on Mon with the potential for aftn/eve convection. Will need to monitor trends for the rest of the forecast period as a slower trough progression could keep unsettled weather into the middle of the week. Current forecast reflects trof axis moving through on Tue with a chc for showers. Have kept thunder out due to limited instability. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... Weak high pressure builds over the area today. A warm front crosses tonight. VFR with typical sea breeze wind directions at 10-15 kt. NY Metro Enhanced Aviation Weather Support... Detailed information, including hourly TAF wind component forecasts, can be found at: http:/www.weather.gov/zny/n90 KJFK TAF Comments: No unscheduled amendments expected KLGA TAF Comments: No unscheduled amendments expected KEWR TAF Comments: Moderate to high confidence that SE winds prevail through at least 21z. Chance that winds waver between SE and SW for a period of 2-3 hours thereafter. Best guess is they remain SE for most if not all of the time from 21-00z. KTEB TAF Comments: No unscheduled amendments expected KHPN TAF Comments: No unscheduled amendments expected. KISP TAF Comments: No unscheduled amendments expected. .OUTLOOK FOR 18Z FRIDAY THROUGH TUESDAY... .Friday-Friday Night...MVFR or lower in shra/tsra. S/SW winds G20- 25KT possible Friday afternoon. IFR of lower conditions possible in stratus/fog for eastern terminals Friday Night. .Saturday...MVFR or lower possible in shra/tsra. S/SW winds. .Saturday night-Sunday Night...VFR. NW winds...becoming W/SW. .Monday...VFR. Chance of afternoon shra/tsra. S/SW winds. .Tuesday...VFR. && .MARINE... Quiet conditions expected into Friday morning. S-SW flow increasing to 15-20 kt should push ocean seas to 5-6 ft Fri afternoon/night. An inversion over the waters should keep winds below 25 kt, though there could be a brief period Fri eve where gusts reach this level, again only on the ocean waters. These hazardous ocean seas could linger into Sunday. && .HYDROLOGY... There is the potential for heavy rain Fri night into Sat as the remnants of Cindy move through. At this time expect at least flood advisories to be issued. It is too early to tell if flash flooding will occur due to the lack of instability. This potential could be added to the HWO in subsequent forecasts. && .TIDES/COASTAL FLOODING... Astronomical tides will be running very high, especially during the evening high tide cycles through Saturday. Less than 1 ft of surge is needed during these evening high tide cycles for minor flooding, and in some cases less then 1/2 ft. The expected S/SW flow is not favorable for surge, but a background anomaly will likely be enough for minor coastal flooding of the most vulnerable coastal locales along the south shore bays of Western Long Island, along Jamaica Bay, and along western Long Island Sound during this time. && .EQUIPMENT... KOKX weather radar is scheduled for maintenance starting Friday June 23rd for a period of 3 days. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...None. && AVIATION...JC
Hazardous weather outlook, Jun 22, 5:54 AM EDT, 9 hours 36 minutes before
Hazardous Weather Outlook National Weather Service New York NY 554 AM EDT Thu Jun 22 2017 ANZ330-340-345-350-353-355-CTZ007-008-011-012-NYZ078>081-231000- Long Island Sound East of New Haven CT/Port Jefferson NY- Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm-Northern Middlesex- Northern New London-Southern Middlesex-Southern New London- Northwestern Suffolk-Northeastern Suffolk-Southwestern Suffolk- Southeastern Suffolk- 554 AM EDT Thu Jun 22 2017 This Hazardous Weather Outlook is for Atlantic coastal waters, southern Connecticut and southeast New York. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet National Weather Service warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ335-338-CTZ005-006-009-010-NJZ002-004-006-103>108-NYZ067>075- 176>179-231000- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Northern Fairfield-Northern New Haven- Southern Fairfield-Southern New Haven-Western Passaic- Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex- Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens- Northern Nassau-Southern Queens-Southern Nassau- 554 AM EDT Thu Jun 22 2017 This Hazardous Weather Outlook is for Atlantic coastal waters, southern Connecticut, northeast New Jersey and southeast New York. .DAY ONE...Today and Tonight. Hazardous weather not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Stronger thunderstorms on Friday have potential to produce isolated damaging wind gusts. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches...warnings and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 3:49 AM EDT | Coastal Flood Statement | OKX | Nassau, Queens, Suffolk, Westchester | 19 hr |
Nearby
Small Craft Advisories in New York, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.